# SDR DALA2024053105703

- Difficulty date: May 28, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 941-947 Rbl49
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0368257) CORROSION AT CABIN FLOOR INTERCOSTAL, STA947+1, & 941+7, RBL49, WL208. REMOVED AND REMPLACED INTERCOSTAL, STA 947+1, & 941+7. RBL 49, WL 208 PER B737-900 SRM 51-40-02-0G AND DWG. 147A5650.
